# SDR CA110210007

- Difficulty date: February 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 10581002375
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MLG BRACE DISCOVERED CRACKED DURING FAILURE, STD 20110210005 AND 20110210006.
